# SDR AALA202512185772

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 72,304 hours, 36,641 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L/H AFT PASSENGER/CREW DOOR ACCUMULATOR LOW. MAINTENANCE SERVICED THE L/H AFT PASSENGER/CREW DOOR ACCUMULATOR BOTTLE IAW AMM 52-10-00-614-001-A.
